RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 136(178), Number 3(7), Pages 384–395 (Mi msb1749)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotics as $t\to0$ for solutions of the heat equation in a domain with a conical point

V. A. Kozlov


Abstract: The Dirichlet problem is considered for a second-order parabolic equation in a domain with a conical point on the boundary. The right sides need not satisfy consistency conditions at the initial time. A complete asymptotic expansion as $t\to0$ is obtained; it is uniform with respect to the space variables.
Bibliography: 6 titles.

Full text: PDF file (608 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 64:2, 383–395

Bibliographic databases:

UDC: 517.9
MSC: 35K05, 35B40
Received: 07.03.1985 and 06.05.1987

Citation: V. A. Kozlov, “Asymptotics as $t\to0$ for solutions of the heat equation in a domain with a conical point”, Mat. Sb. (N.S.), 136(178):3(7) (1988), 384–395; Math. USSR-Sb., 64:2 (1989), 383–395

Citation in format AMSBIB
\Bibitem{Koz88}
\by V.~A.~Kozlov
\paper Asymptotics as $t\to0$ for solutions of the heat equation in a domain
with a conical point
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 136(178)
\issue 3(7)
\pages 384--395
\mathnet{http://mi.mathnet.ru/msb1749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=959489}
\zmath{https://zbmath.org/?q=an:0699.35020}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 2
\pages 383--395
\crossref{https://doi.org/10.1070/SM1989v064n02ABEH003315}


Linking options:
  • http://mi.mathnet.ru/eng/msb1749
  • http://mi.mathnet.ru/eng/msb/v178/i3/p384

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Artjom V. Sokirko, Keith B. Oldham, “The voltammetric response of a conical electrode”, Journal of Electroanalytical Chemistry, 430:1-2 (1997), 15  crossref  elib
    2. van den Berg M., Gilkey P., Kirsten K., Kozlov V.A., “Heat Content Asymptotics for Riemannian Manifolds with Zaremba Boundary Conditions”, Potential Anal., 26:3 (2007), 225–254  crossref  mathscinet  zmath  isi
    3. S. P. Degtyarev, “The solvability of the first initial-boundary problem for parabolic and degenerate parabolic equations in domains with a conical point”, Sb. Math., 201:7 (2010), 999–1028  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:156
    Full text:63
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019